# SDR MALA030253

- Difficulty date: May 1, 2003
- Submitted: May 7, 2003
- Operation: Air carrier
- Aircraft: N449XJ
- Make and model: Saab 340B
- Aircraft serial: 340B449
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLIGHT IDLE STOP WAS PULLED AND CONFIG WARNING HORN DID NOT ILLUMINATE OR GO OFF WHEN LT ENGINE WAS STARTED DURING FLIGHT 3111.  FLIGHT IDLE STOP OPEN LIGHT ILLUMINATED WHEN A/C WENT WHEELS UP.  NO OTHER INFORMATION AT THIS TIME.  NO FLIGHT INTERUPTION NOTED FROM LOG PAGE 1085858-10/11.
